# SDR AALA202505204707

- Difficulty date: March 28, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 61,885 hours, 38,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE STR 23 R BTW FR69 AND FR70  AT AFT GALLEY AREA, MEASURE OF CRACKED AREA IS L=1.00INCH. MAINTENANCE  REPLACED SHEAR PLATE LOC ON STR23 R BTW FR69 TO FR70 AT AFT GALLEY AREA IAW A319 SRM 51-42-11-801, SRM 51-72-11-911-001 AND DWG D53474180.
